# SDR DALA2022081705574

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 87,263 hours, 39,097 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 RMLG RETRACT ACTUATOR ANCHORAGE FITTING SPHERICAL BEARING BORE AND FACES HAVE CORROSION AND PITTING AFTER BUSHING REMOVAL. CORRECTIVE ACTION: REPAIRED PER PRI 601531-14 REV 0 AND FINAL ERA 601531-14 REV ORIGINAL. OK FOR SERVICE. (2368174)
